# SDR 07FDEA01124

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 52,997 hours, 8,927 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RMLG WOULD NOT RETRACT ON TAKE OFF.  ALL OTHER GEAR GOOD.  GOOD DOWN AND LOCKED INDICATIONS FOR LDG T/S IN PROGRESS ON INITIAL VISUAL INSP, NO SIGN OF LEAKS/DAMAGE ON ANY GEAR/PROX SENSORS/HYD LINES.  SELF TEST OF PSEU, SHOWS CODE '99' ONLY, (NIL FAULTS).  FOLLOWED FIM T/S TREE CHAPTER 32-30-03.. STEPS 1, 2, 3,  5 AND 7 CARRIED OUT SUCCESSFULLY AMM-32-34-03, 32-61-15, AND 32-33-22.  AS PER LAST STAGE OF STEP 7, 'NO LEAKAGE OR OBVIOUS DAMAGE' TO ANY OF THE VALVES/CYLINDER ON RT MLG.
